# SDR ASAA2023010241390

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,077 hours, 10,800 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CJ-10 HARNESS IS SHORTED INTERNALLY. GROUNDED - YES. REPLACED #1 ENGINE HARNESS REF B737-900 AMM 73-21-06-000-803.
